# SDR AWXA9700381

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916AW
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT HAND HYDRAULIC QUANTITY WENT TO ZERO WITH ALT FLAP AND LANDING GEAR OPERATION.  LANDED NORMALLY.  REMOVED AND REPLACED PRESSURE LINE ON LEFT HAND GEAR DOWNLOCK ACTUATOR, LEAK CHECKS GOOD.
